# SDR SWAA2025012288070

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 30,202 hours, 14,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD AND AFT LH OVERWING EMERGENCY LIGHTS INOP<[01] CHANGED REASON CODE FOR REMOVAL FROM ROB TO CAUSE BY REQUEST FROM TRAVIS MCCLESTER X316070;[02] CERTIFIED;[03] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AND OPS CHECK GOOD REF B737 AMM 33-51-06;[04] VERIFIED REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AND OPS CHECK GOOD REF B737 AMM 33-51-06
